$12.99 After $4 OFF
Excedrin® Migraine, 300 Coated Caplets
The #1 Neurologist Recommended** OTC and first non-prescription medicine approved by the FDA to treat all the symptoms of a migraine.
- Sensitivity to Light
- Sensitivity to Sound
Use: Treats migraine
- do not use more than directed
- adults: take 2 caplets with a glass of water
- if symptoms persist or worsen, ask your doctor
- do not take more than 2 caplets in 24 hours, unless directed by a doctor
- under 18 years of age: ask a doctor
Active Ingredients (in each caplet) – Purpose:
• Acetaminophen 250 mg – Pain reliever
• Aspirin 250 mg (NSAID*) – Pain reliever
• Caffeine 65 mg – Pain reliever aid
*Nonsteroidal anti-inflammatory drug
Carnauba Wax, Crospovidone, FD&C Blue #1 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Propylene Glycol, Saccharin Sodium, Stearic Acid, Titanium Dioxide.
Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy Alert: Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock
This product contains acetaminophen. Severe liver damage may occur if you take
- more than 2 caplets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat.
Do not use:
- if you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- you have never had migraines diagnosed by a health professional
- you have a headache that is different from your usual migraines
- you have the worst headache of your life
- you have fever and stiff neck
- you have headaches beginning after or caused by head injury, exertion, coughing or bending
- you experienced your first headache after the age of 50
- you have daily headaches
- you have a migraine so severe as to require bed rest
- you have liver disease
- stomach bleeding warning applies to you
- you have a history of stomach problems, such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- you are taking a diuretic
- you have asthma
- you have problems or serious side effects from taking pain relievers or fever reducers
- you have vomiting with your migraine headache
- taking a prescription drug for anticoagulation (thinning of the blood), diabetes, gout, or arthritis
- under a doctor’s care for any serious condition
- taking any other drug
- taking any other product that contains aspirin, acetaminophen, or any other pain reliever/fever reducer
- an allergic reaction occurs. Seek medical help right away.
- you experience any of the following signs of stomach bleeding:
- your migraine is not relieved or worsens after first dose
- new or unexpected symptoms occur
- ringing in the ears or loss of hearing occurs
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- store at 20°-25°C (68°-77°F)
- read all product information before using. Keep this box for important information.
Standard shipping via UPS Ground is included in the quoted price. The estimated delivery time will be approximately 3 - 5 business days from the time of order.
Express shipping is via UPS. The estimated delivery time will be approximately 1 - 2 business days from the time of order.
Please choose your shipping method at checkout.
An additional Shipping and Handling fee will apply to express shipments. This fee will be quoted at checkout.
*Delivery is available to Alaska and Hawaii. An additional Shipping and Handling fee will apply to shipments going to Alaska or Hawaii. This fee will be quoted at checkout. Additional transit time may be required.
Delivery is not available to Puerto Rico.
Costco.com products can be returned to any of our more than 600 Costco warehouses worldwide.
Merchandise: We guarantee your satisfaction on every product we sell with a full refund. The following must be returned within 90 days of purchase for a refund: televisions, projectors, computers, cameras, camcorders, touch screen tablets, MP3 players and cellular phones.
How to Return: For an immediate refund (including shipping and handling), simply return your purchase at any one of our Costco warehouses worldwide. If you are unable to return your order at one of our warehouses, please email customer service or call our customer service center at 1-800-955-2292 for assistance. To expedite the processing of your return, please reference your order number.
If you request an item be picked up for return, the item must be packaged and available for pick up in the same manner as it was delivered.
If your order was delivered "curb side", it will need to be available for curb side pick up.
If the item arrived to you in a box, it will need to be in a box at the time of pick up.
For information or a written copy of the manufacturer's warranty, please contact us at: firstname.lastname@example.org.